MAUDE Adverse Event Report: IMPLANT DIRECT LLC SWISHTAPERED¿ IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT LLC SWISHTAPERED¿ IMPLANT; DENTAL IMPLANT
Model Number 934814
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code Not Applicable (3189)
Type of Reportable Event Malfunction
Event or Problem Description
No adverse event reported.The implant extender is packaged upside down.This may result in the extender being placed on the implant incorrectly if the extender is used.

Brand Name
SWISHTAPERED¿ IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT LLC
3050 e hillcrest dr.
thousand oaks CA 91362
MDR Report Key7125772
Report Number3001617766-2017-00100
Device Sequence Number19147321
Product Code DZE
UDI-Device Identifier10841307106487
UDI-Public10841307106487
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Remedial Action Recall,Notification,Modification/Adjustment
Type of Report Initial
Report Date (Section B) 11/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/25/2015
Device Model Number934814
Device Catalogue Number934814
Device Lot Number67980
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2017
Initial Report FDA Received Date12/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;